Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Help me help me help me

(50 Posts)
PinkPearls20 Tue 30-Aug-16 07:05:00

Help me. Please. I have taken the pill for the first time and have got two more tablets left in my packet.

I havr been spotting the whole time thru the pack. Just been to toilet snf their was lots if pale pink blood on the toilet paper.

It's cancer. I know it is. Help me. I feel like I'm goj g to pass out.
I had a clear smear 12 months ago and GP examined me 7 weeks ago, but I don't care.

Im so scared. Im back to work in an hour after 8 weeks of for the summer but I don't think I can go in

Rainatnight Tue 30-Aug-16 07:06:46

Lots of people spot though out the first month or so of the pill. If the GP examined you 7 weeks ago then something sinister is very unlikely to have developed since then. But if you're worried you should go to the GP

sandgrown Tue 30-Aug-16 07:08:16

Please just take a deep breath. Not taken the pill for years but I believe it can cause spotting but this is nothing to be concerned about. Sure someone we be along with better advice. Have you got someone with you ?

earthyambitions Tue 30-Aug-16 07:10:17

It's just the pill honey, honestly. If checking with the doctor will help phone and see if you can get some reassurance over the phone. Take some deep breaths. What are you doing next? Getting dressed? Having breakfast? Decide your next move and concentrate on that. You are ok.

PinkPearls20 Tue 30-Aug-16 07:10:19

I don't need a pad but it's there when I wipe. The GP told me I have a hormonal imbalance so I need to take the pill, but I have been spotting since I took it.

I am so scared I feel like I'm going to pass out. I have the worst health anxiety

PinkPearls20 Tue 30-Aug-16 07:13:19

I thought the pill would have started to calm it now. This is getting worse.

What if I have cancer. Iv got a 5 yr old and a 1 year old

GinIsIn Tue 30-Aug-16 07:14:13

Hi there, I remember your previous thread.

YOU DO NOT HAVE CANCER, YOU HAVE HEALTH ANXIETY. Really glad you followed the advice to take the pill. Spotting is normal at first as your body gets used to the hormones. Normal, not cancer. If it doesn't settle in the next month you may just need a different brand of pill. NOT CANCER. Have you followed the really important advice and sought treatment for your anxiety yet? That's what you need help with, you know it is. Please speak to your GP about your anxiety - you are making yourself miserable and there really is no need.

Sierra259 Tue 30-Aug-16 07:17:27

If you're coming to the end of the pack, it could be your period starting early? Your cycle will ml be a bit all over the place with the new hormones. My sister used to get spotting all the time with the pill. Certainly that is much more likely than cancer. If you're concerned, obviously see your GP, but in the kindest possible way, your reaction does seem quite extreme. Do you suffer with health anxiety at all? Hope you can be reassured soon.

PinkPearls20 Tue 30-Aug-16 07:17:59

I am waiting for my first session of counciling.

So far the spotting has been little amounts. Today it was like ' woah what's all that pale pink on the tissue?!' It has calmed down now...but that seems to bw the pattern ... blood and then nothing all day....they day after blood... then nothing all day.

I MADE myself have sex the other day and I don't bleed after that.

Sierra259 Tue 30-Aug-16 07:19:19

X-post! Definitely seek some help for your anxiety. It must be very difficult for you flowers

PinkPearls20 Tue 30-Aug-16 07:20:59

Yes I do have health anxiety and it cripples me everyday. My worst fear is irregular bleeding. I'm in work in forty mins. I have to appear happy and professional but inside I'm actually tense and shaky and hot.

PinkPearls20 Tue 30-Aug-16 07:22:09

Why does it happen and then stop tho. What if what if it's cancer.

P1nkP0ppy Tue 30-Aug-16 07:28:07

IT IS NOT CANCER OP
It isn't uncommon to have spotting when you first start taking the pill.
Please see your GP about your anxiety, it must be very incapacitating for you 💐

GinIsIn Tue 30-Aug-16 07:29:59

IT IS NOT CANCER. Countless medical professionals have repeatedly told you it's not cancer. They have already given you the reason for it - hormonal imbalance. It comes and goes because hormones fluctuate. Eventually the pill will stabilise that because you will reach a constant steady level of hormones. While your body is getting used to the pill, your own hormones are still going up and down, which is why some days you get bleeding, some days you do not. It has absolutely nothing to do with cancer.

PinkPearls20 Tue 30-Aug-16 07:46:57

Yes it could be hormones dropping and causing the bleeding. I have to hold on to that. This happened yesterday morning. Blood in the norningg and then nothing all day. I have one more pill to take tomorrow morning then it's my break

RonSwansonsBestFriend Tue 30-Aug-16 07:48:32

Take some deep breaths.

I spotted the whole time on the pill, this is normal.

I completely** understand how you feel but I really urge you to go back to your GP if these pills don't help with your health anxiety.

You don't need to live like this, you will and can feel better, honestly.

Keep posting on here for support flowers

PinkPearls20 Tue 30-Aug-16 07:54:08

Is spotting even if you wipe with the toilet roll and there is blood? I don't need a pad tho.

Thanks Ron

RonSwansonsBestFriend Tue 30-Aug-16 07:59:50

Yes, that's spotting.

What does your GP say about your health anxiety?

I'll say it again, you DO NOT need to live like this, there is plenty of help out there and whatever you chose will make this go away.

I'm saying this in the kindest possible way, it isn't right that you feel so anxious.

I promise you, you WILL feel better, I know that seems impossible to you now but you WILL.

flowers

Sugarpiehoneyeye Tue 30-Aug-16 08:13:29

Hello Pink, I'm sorry you are feeling so anxious. You do not have cancer, please repeat this to yourself, whilst breathing slowly, in and out.
We are all here, and we all agree, that you simply have health anxiety, I am not making light of this, it can be debilitating.
Spotting is very common, and in your case, to be expected.
Revisit your doctor, and tell him how you feel, again.
Rest easy 💐

PollyPerky Tue 30-Aug-16 08:37:47

Phone MIND. They are open and you can talk to them.

Mind

Their phone lines open at 9am today.

sadie9 Tue 30-Aug-16 10:06:27

Hi PinkPearls20, this is exactly the sort of spotting I was getting on the pill I took first. As it's only a little bit building up, so it comes out first thing in the morning, then takes another day to build up.
I eventually had to change my pill to another brand after a few months of this.
It's not cancer, it really isn't. It's hormonal spotting. If there aren't enough hormones in your body to surge to a high enough level to produce clear periods of bleeding / no bleeding, then you get this trickling type of effect. Where the hormones tell the cells to bleed on and off.
It's a bit like a distrupted electricity supply making a light flicker on and off, but not enough to put the light clearly on or clearly off.
I had this for months. Please believe me, you don't have cancer.
You are NOT in danger. Say out loud to yourself...I am not in any danger here.

Sugarpiehoneyeye Tue 30-Aug-16 13:24:35

Hi Pink, just to say, we are still here for you, and that I hope you are feeling much better now.

PinkPearls20 Tue 30-Aug-16 16:31:21

Thankyou, I have been in work all day and just got home now. The spotting is still there.

What would you advise I do? Do I take ny last pill tomorrow and have my break and see how I go? Or do I go back to GP and explain that I have been spotting?

sadie9 Tue 30-Aug-16 16:48:28

If it's your first month of the pill, I would keep going as prescribed.
If it were me I'd give it say 3 months, rather than change pills after 1 month. Also try to take the pill at the same hour every day - you probably do already.

PinkPearls20 Tue 30-Aug-16 16:51:45

I have slowly gobe from night time...gradually to every morning. My GP mentioned giving it 3 months when she put me on the pill. Ok I'll do that. Thankyou all for replying. I just go into a absolute panic when I see blood when i shouldnt see blood.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now